# SDR SWAA020786

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 41,376 hours, 38,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD WEB CRACKED (3 EA) AT BS 178, RBL 7.0, WL 201, WL 213 AND WL 211.  REPAIRED WEB PER SRM.
